Altostrata

CG -- recovered from Prozac withdrawal

40 posts in this topic

What does the flashbacks part mean?

 

"It's serotonin related and that's why you are experiencing delayed (withdrawal) side effects and flashbacks, but gradually it will get better."

Share this post


Link to post
Share on other sites

This success story is about someone who is not a member of Surviving Antidepressants. He gave his permission for it to be posted here.  If you have questions for him, you could try to contact him through the site he started about his experience:

http://www.antidepre...-experience.htm

Share this post


Link to post
Share on other sites

did he went cold turkey? he mentioned a really bad reaction, so i'm thinking he might not have tappered.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now